MathSciNet Relay Station
MathSciNet bibliographic data
MR2442092 11J72 (11J82 33C20 33D15)
Krattenthaler, C.; Rivoal, T. On a linear form for Catalan's constant. South East Asian J. Math. Math. Sci. 6 (2008), no. 2, 3–15.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement